Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Similarity of matrices over finite rings


Author: J. Pomfret
Journal: Proc. Amer. Math. Soc. 37 (1973), 421-422
MSC: Primary 15A21
DOI: https://doi.org/10.1090/S0002-9939-1973-0309963-X
MathSciNet review: 0309963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that questions of similarity of certain invertible matrices over a finite ring can be reduced to questions of similarity over finite fields through the application of canonical epimorphisms.


References [Enhancements On Off] (What's this?)

  • [1] Michael F. Atiyah and I. G. MacDonald, Introduction to commutative algebra, Addison-Wesley, Reading, Mass., 1969, p. 90. MR 39 #4129. MR 0242802 (39:4129)
  • [2] Marshall Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 21 #1996. MR 0103215 (21:1996)
  • [3] D. A. Suprunenko, On the conjugacy of matrices over a ring of residues, Dokl. Akad. Nauk USSR 8 (1964), 693-695. (Russian) MR 30 #3102. MR 0172886 (30:3102)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A21

Retrieve articles in all journals with MSC: 15A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0309963-X
Keywords: Similarity, finite local ring, finite solvable group
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society